# SDR AALA202303038114

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 63,183 hours, 25,888 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481053
- Part serial: 192
- Condition: Noisy
- Location: Zone 200 - Fuse
- Part time: 19,041 hours, 7,869 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL, CLIMB, CRUISE, AND DESCENT, LOUD AIR NOISE COMING FROM LEFT SIDE OF COCKPIT. PRESSURIZATION WAS NORMAL. SUSPECT L2 WINDOW. REMOVED AND REPLACED CAPTAINS SLIDING WINDOW PER AMM 56-12-11. LEAK CHECK GOOD PER AMM 05-51-91. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
